# SDR CA001201003

- Difficulty date: October 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 32,083 hours, 11,911 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, FLAPS 1 SELECTED AT 215 KNOTS, ECAM INDICATED SLAT LOCK. DECLARED AN EMERGENCY, LANDED WITH SLATS RETRACTED. MAINTENANCE TESTED BOTH SFCC,S NR 1 AND NR 2, TESTED OK. RESET WING TIP BRAKES, SYSTEM FUNCTION CHECKED SERVICEABLE.
